# SDR SWAA983023

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT FL 350, PRESS MODE SELECTOR IN AUTO, THE ALTITUDE 'CABIN' WARNING HORN SOUNDED.  EMERGENCY DECLARED.  EMERGENCY DESCENT ACCOMPLISHED.  PASSENGER MASK DID NOT DROP.  CABIN ALT INCREASED TO APPROX 12,500 FT, MAN PRESS OK.  REPLACED CABIN PRESSURIZATION CONTROLLER, OPS CK OK PER M/M.
